Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Connection between uric acid and BP

what is the relationship between high uruic acid and high blood pressure . Whether high uric is precursor to hyper tension.
Asked On : Thu, 7 Jul 2011
Answers:  2 Views:  508
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
There is no relationship. Uric Acid is a product of metabolization but it doesn`t cause you hipertension. Hipertension can damage your kidneys and it can elevate your uric acid level.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
High uric acid may be associated with hypertension because they can be seen in the same group of people who tend to have gout. Gout is usually a lifestyle disorder seen in men with less physical activity who tend to drink alcohol and eat plenty of meat. This predisposes for hypertension as well. Kidney failure if occurring due to uric acid damage can also cause hypertension.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor